MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TABLE PST 500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TABLE PST 500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080100
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
During complaint evaluation was found that table pst 500 had wobbling movement when the tabletop was pushed.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Initial reporter address: direction des services economiques et logistiques.The affected operating table was returned to the legal manufacturer for further investigation.A visual and functional test was performed.The result was the main lift was wobbling when the tabletop was pushed.The cause for this issue were traced to missing screws on the main lift guidance.The main lift was replaced to fix the issue.Although there was no adverse event reported, if the reported incident were to recur during use it could cause serious injury or death.

Brand Name
TABLE PST 500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24940021
Report Number3007143268-2026-00028
Device Sequence Number8926761
Product Code GDC
UDI-Device Identifier00887761979390
UDI-Public(01)00887761979390
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4080100
Device Catalogue Number4080100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown